# SDR DL76L011768

- Difficulty date: November 5, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 41,624 hours, 6,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 11915
- Condition: Discharged
- Location: Cabin
- Component: Pwr Supply, BPS73
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1-5AB EMERGENCY INOP.  REPLACED POWER SUPPLY, OPS CHECK GOOD.
